# SDR EVCA201601121

- Difficulty date: November 30, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N512MT
- Make and model: Bell 407
- Aircraft serial: 53571
- Aircraft time: 5,412 hours, 23,764 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 407040302117S
- Part serial: BH359872
- Condition: Loose
- Location: Tailboom
- Part time: 6 hours, 15 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

PILOT STATED THAT UPON TAKEOFF THERE WAS A TAIL ROTOR VIBRATION.  THEY LANDED THE ACFT & CALLED THE ACFT OOS. WE DISPATCHED A MECHANIC & UPON HIS ARRIVAL IT WAS FOUND THAT THE DISC PACK COUPLING FOR ONE OF THE SHAFTS THAT HAD JUST BEEN REPLACED HAD 1 BOLT THAT WAS REMOVED & LAYING UNDER THE COWLING WHILE THE OTHER WAS HOLDING ON BY JUST A THREAD OF THE NUT.  THERE WAS NO EVIDENCE OF TORQUE STRIPE HAVING BEEN APPLIED TO THE BOLT.  I AM ATTACHING PICTURES SHOWING THE EXTENT OF THE DAMAGE & THE FINDINGS OF THE POST INCIDENT INSPECTION.
